# SDR CALA2025080407250

- Difficulty date: July 31, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 75,439 hours, 28,101 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L1 DOOR,  LOUD SOUND OF AIR AND CAN SEE LIGHT THROUGH SEAL. FOUND THE L1 DOOR LOWER HINGE ARM FLAPPER  SEAL BINDING, OUT OF ADJUSTMENT, ADJUSTED IAW AMM 52-11-00-420-801, CHKS GOOD, PERFORMED CABIN PRESSURIZATION LEAK CHK IAW AMM  05-51-91. SEAL IS TIGHT , NO LEAKS.
